# SDR UPS07450305

- Difficulty date: July 2, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B38600113
- Condition: Cracked
- Location: Bs 880 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND AT BS 880 RT SIDE S9R TENSION TIE ATTACHED STRINGER CLIP CRACK LOCATED AT NR 10 FASTENER HOLE 0.030" APPROX RUNNING UPWARD DIRECTION.  M/D BS 880 RT SIDE STR 9R TENSION TIE ATTACHED STRINGER CLIP REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02 AND EO B747-5310-23715-C.
